Fuchs, L.; Salce, L.
Gruppi monotóni di successioni intere
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 147-160
Zbl 0386.20030 | MR 473043
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__147_0

Bibliographie

[1] S. Balcerzyk, On factor groups of some subgroups of a complete direct sum of infinite cyclic groups, Bull. Acad. Polon. Sci., 7 (1959), pp. 141-142. MR 108529

[2] L. Fuchs, Infinite Abelian Groups, Vol. I e II, Academic Press, New York-London, 1970 e 1973. MR 255673 | Zbl 0209.05503

[3] L. Fuchs, Note on certain subgroups of products of infinite cyclic groups, Comment. Math. Univ. St. Pauli, 19 (1971), pp. 51-54. MR 289637 | Zbl 0228.20026

[4] G. Nöbeling, Verallgemeinerung eines Satzes von Herrn E. Specker, Invent. Math., 6 (1968), pp. 41-55. MR 231907 | Zbl 0176.29801

[5] G.A. Reid, Almost free abelian groups, Lecture Notes, Tulane University (1967). Zbl 0256.20071

[6] W. Sierpi: Cardinal and ordinal numbers, Warszawa (1958). MR 95787

[7] E. Specker, Additive Gruppen von Folgen ganzer Zahlen, Portug. Math., 9 (1950), pp. 131-140. MR 39719 | Zbl 0041.36314